Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 295, NWS Atlanta, GA

May 20, 2005Houston County, Twiggs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 20, 2005, 2:34 PM EDT for Houston County, Twiggs County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2005, 2:34 PM EDT (18:34 UTC)
Expired
May 20, 2005, 3:00 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Houston County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 20 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 9:40 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2005-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 580 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2005-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
580 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1118 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 201835
SVRFFC
GAC153-289-201900-
/O.NEW.KFFC.SV.W.0295.050520T1834Z-050520T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT FRI MAY 20 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HOUSTON COUNTY IN CENTRAL GEORGIA
  TWIGGS COUNTY IN CENTRAL GEORGIA

* UNTIL 300 PM EDT

* AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH
  OF JEFFERSONVILLE TO CENTERVILLE...AND MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WARNER ROBINS...ROBINS AFB AND BONAIRE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3265 8371 3245 8374 3257 8325 3282 8337

$$
1 follow-up statement
000 
WWUS52 KFFC 201856
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT FRI MAY 20 2005

GAC153-289-201900-
/O.CON.KFFC.SV.W.0295.000000T0000Z-050520T1900Z/
HOUSTON-TWIGGS-
255 PM EDT FRI MAY 20 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 PM EDT FOR
TWIGGS AND NORTHERN HOUSTON COUNTIES...

AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF
JEFFERSONVILLE TO BULLARD TO BONAIRE...OR ALONG A LINE EXTENDING FROM
21 MILES EAST OF ROBINS AFB TO 10 MILES EAST OF ROBINS AFB TO WARNER
ROBINS...MOVING SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARNER
ROBINS...ROBINS AFB AND TARVERSVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT FRIDAY
AFTERNOON FOR GEORGIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM EDT FRIDAY EVENING FOR SOUTHEASTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3265 8371 3245 8374 3257 8325 3282 8337

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 5:10 AM EDT, 9 hours 24 minutes earlier.

Area forecast discussion, May 20, 5:10 AM EDT, 9 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 AM EDT FRI MAY 20 2005

.SHORT TERM...
SVR WX POTENTIAL TODAY PRIMARY CONCERN. LI VALUES OVER NORTH GA
STILL AROUND -3 TO -4 THIS MORNING AND SHEAR IS MARGINAL (ONLY 20KTS
GROUND-RELATIVE AT H5) BUT SUFFICIENT FOR LOW END SVR CONVECTION.
HAD A FEW REPORTS OF NICKEL SIZE HAIL OVERNIGHT BUT NOTHING LARGER
THAN THAT. IF STORMS CURRENTLY IN FAR NE GA DONT BACKBUILD INTO REST
OF NORTH GA...COULD SEE SIZABLE INSTABILITY EARLY THIS AFTERNOON
ACROSS THE AREA WITH WIDESPREAD LARGE HAIL AND DAMAGING WINDS
LIKELY. IF WIDESPREAD STORMS DEVELOP EARLY THIS MORNING AS MODELS
INDICATE...WILL LIKELY STABILIZE AIRMASS SOME AND PUSH RICH MOISTURE
AND LOW LEVEL FORCING SOUTH AND EAST OF CWA ON AND AHEAD OF OUTFLOW
BOUNDARY.

STORMS SHOULD PUSH SOUTH INTO FAR SRN ZONES BY THIS EVENING. HAVE
KEPT SLT CHC TO CHC POPS ALL NIGHT FOR SRN 1/2 OF CWA AS WE COULD
SEE ISOLD CONVECTION DEVELOP BEHIND STORMS AND AHEAD OF DIFFUSE
FRONTAL BOUNDARY AND UPR LOW. SUBSIDENCE WILL QUICKLY TAKE OVER
AFTER MIDNIGHT AND SAT. COULD SEE SOME DENSE FOG SAT NIGHT.

.LONG TERM...
MODELS ADVERTISING A QUICK WAVE MOVING THROUGH SUN NIGHT AND EARLY
MONDAY. HAVE KEPT POPS 20-30 FOR NOW. ANOTHER DISTURBANCE IN ZONAL
FLOW PATTERN SHOWN ON THURS SO HAVE ADDED SLT CHC POPS. MAY BE HARD
TO PIN DOWN EXACT TIMING AND STRENGTH OF WAVES IN THIS ZONAL
PATTERN.

&&

.AVIATION...
GOOD POTENTIAL FOR THUNDERSTORMS TODAY. MOST CEILINGS 5000 FT OR
HIGHER. HOWEVER...POTENTIAL FOR IFR/MVFR CEILINGS TO DEVELOP THIS
MORNING IN SOUTHERLY FLOW. LOW CLOUD SATELLITE PRODUCT OBSCURED BY
HIGHER CLOUDS SO IT WILL BE HARD TO TRACK ANY DEVELOPMENT OF LOW
CLOUDS. MOST LOWER CLOUDS AND VSBYS WILL BE ASSOCIATED WITH SHOWERS
AND T-STORMS. SURFACE WINDS SSW BECOMING W 10 -15 KTS. BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         77  59  73  57 /  90  20  10  10
ATHENS          75  58  73  54 /  90  30  10  10
GAINESVILLE     77  58  72  56 / 100  20  10  10
ROME            77  61  82  56 / 100  20  10  10
COLUMBUS        81  64  82  59 /  80  30  10  10
MACON           81  61  79  56 /  80  40  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
GA...NONE.

&&

13 SNELSON
Hazardous weather outlook, May 20, 11:23 AM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1123 AM EDT FRI MAY 20 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-210900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1123 AM EDT FRI MAY 20 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON THROUGH TONIGHT.

...SCATTERED SEVERE THUNDERSTORMS EXPECTED OVER WEST GEORGIA THROUGH
THIS EVENING...
...ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER EAST GEORGIA THROUGH
THIS EVENING...

.SYNOPSIS...
A SLOW MOVING COLD FRONT LOCATED ACROSS THE CENTRAL APPALACHIANS INTO
THE MID MISSISSIPPI VALLEY WILL MOVE INTO NORTH GEORGIA LATE THIS
AFTERNOON...AND TO SOUTH GEORGIA BY SATURDAY MORNING.

.PRIMARY HAZARD...
THE PRIMARY HAZARD FROM THUNDERSTORMS WILL BE DAMAGING WINDS AND
LARGE HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. THE BEST AREA
FOR SEVERE WEATHER WILL BE WEST OF A LINE FROM JASPER TO MACON.
HOWEVER...ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE EAST OF
JASPER TO MACON.

.DISCUSSION...
POTENTIAL EXISTS FOR CAPES OF 1500-2000 AND LIFTED INDICES OF -4 ON
THE WEST SIDE OF GEORGIA BY MIDDAY. THIS INSTABILITY COMBINED WITH A
SHORT WAVE TROUGH APPROACHING...AND GOOD VERTICAL WIND SHEAR...WILL
PROVIDE THE POTENTIAL FOR SCATTERED SEVERE THUNDERSTORMS OVER WEST
GEORGIA THROUGH THIS EVENING. UNCERTAINTY EXISTS TO THE AMOUNT OF
INSTABILITY. IF THE AIRMASS REMAINS TOO STABLE...THE SEVERE THREAT
WILL BE SIGNIFICANTLY LESS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS HAVE BEEN ACTIVATED THROUGH THIS EVENING. EMERGENCY MANAGERS
SHOULD CONTINUE TO MONITOR THE SITUATION.

.DAY TWO THROUGH DAY SEVEN...SATURDAY THROUGH THURSDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY NIGHT INTO MONDAY.
OTHERWISE NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Local storm report, May 20, 1:01 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 PM EDT FRI MAY 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     HAIL             NEWNAN                  33.38N 84.79W
05/20/2005  0.75 INCH        COWETA             GA   PUBLIC

            DIME TO PENNY SIZE HAIL IN THE SUMMERGROVE COMMUNITY.

1215 PM     HAIL             COVINGTON               33.60N 83.85W
05/20/2005  0.75 INCH        NEWTON             GA   TRAINED SPOTTER

1120 AM     BLIZZARD         WOODSTOCK               34.10N 84.51W
05/20/2005                   CHEROKEE           GA   EMERGENCY MNGR

            TWO TREES AND POWER LINES DOWN THREE MILES EAST OF
            WOODSTOCK.

1115 AM     TSTM WND DMG     DECATUR                 33.77N 84.30W
05/20/2005                   DEKALB             GA   LAW ENFORCEMENT

1218 AM     HAIL             SHARPSBURG              33.34N 84.65W
05/20/2005  0.75 INCH        COWETA             GA   TRAINED SPOTTER

&&

GLB
Special weather statement, May 20, 1:06 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
106 PM EDT FRI MAY 20 2005

GAZ039-051-201745-

106 PM EDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL AND 40 TO 50 MPH
WINDS IN TALIAFERRO AND WILKES COUNTIES UNTIL 145 PM EDT...

AT 1245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORMAN TO ROBINSON...MOVING EAST AT 30
MPH.

WIND GUSTS OF 40 TO 50 MPH AND HAIL UP TO A HALF INCH IN DIAMETER
ARE POSSIBLE WITH THESE STORMS. THE STORM IS EXPECTED TO WEAKEN OR
MOVE OUT OF THE COUNTY AROUND 145 PM EDT.
Special weather statement, May 20, 1:09 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
109 PM EDT FRI MAY 20 2005

GAZ068>070-201745-

109 PM EDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN UPSON...PIKE AND
LAMAR COUNTIES UNTIL 145 PM EDT...

AT 1245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LIFSEY TO 10 MILES WEST OF ROLAND...MOVING
SOUTHEAST AT 30 MPH.

PEA-SIZED HAIL AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE AS THIS
STORM MOVES ACROSS PORTIONS OF PIKE...UPSON...AND LAMAR COUNTIES.
THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THESE COUNTIES BY 145
PM EDT.
Special weather statement, May 20, 1:30 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 PM EDT FRI MAY 20 2005

GAZ079-080-091-201815-

130 PM EDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 MPH WINDS IN
TAYLOR...MARION AND TALBOT COUNTIES UNTIL 215 PM EDT...

AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TALBOTTON TO 6 MILES WEST OF BOX SPRINGS...
MOVING SOUTHEAST AT 20 MPH.  THIS LINE OF STORMS IS CAPABLE OF
PRODUCING WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL.  THE STORMS
SHOULD WEAKEN OR LEAVE THIS AREA BY 230 PM.
Special weather statement, May 20, 1:40 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 PM EDT FRI MAY 20 2005

GAZ061-073-201815-

140 PM EDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN BALDWIN AND HANCOCK
COUNTIES UNTIL 215 PM EDT...

AT 135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF CULVERTON TO 5 MILES
NORTHWEST OF BROWNS CROSSING...MOVING SOUTHEAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE HALF INCH HAIL...
FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS BALDWIN AND HANCOCK COUNTIES. BRIEF HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS EXPECTED TO WEAKEN
OR MOVE OUT OF THE COUNTY BY 215 PM EDT.
Special weather statement, May 20, 2:16 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 PM EDT FRI MAY 20 2005

GAZ074-084-201900-

216 PM EDT FRI MAY 20 2005

...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL AND 40 MPH WINDS IN
WILKINSON AND WASHINGTON COUNTIES UNTIL 300 PM EDT...

AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 11 MILES WEST OF DEEPSTEP TO 23 MILES
SOUTHWEST OF GORDON...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 40 MPH AND HAIL UP TO A HALF INCH IN DIAMETER ARE
POSSIBLE AS THESE STORMS MOVE ACROSS WILKINSON AND WASHINGTON
COUNTIES. THESE STORMS ARE EXPECTED TO WEAKEN OR MOVE OUT OF THE
COUNTY BY 300 PM EDT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 10:47 PM EDTSevere Thunderstorm WarningFFCHall29 min
May 19, 11:23 PM EDTSevere Thunderstorm WarningFFCBanks23 min
May 20, 1:41 AM EDTSevere Thunderstorm WarningFFCGordon, Pickens34 min
May 20, 11:07 AM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton23 min
May 20, 11:52 AM EDTSevere Thunderstorm WarningFFCTroup23 min
May 20, 12:12 PM EDTSevere Thunderstorm WarningFFCNewton33 min
May 20, 12:13 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard32 min
May 20, 12:16 PM EDTSevere Thunderstorm WarningFFCLaurens29 min
May 20, 12:47 PM EDTSevere Thunderstorm WarningFFCOglethorpe28 min
May 20, 12:54 PM EDTSevere Thunderstorm WarningFFCEmanuel51 min
May 20, 12:57 PM EDTSevere Thunderstorm WarningFFCGreene33 min
May 20, 1:18 PM EDTSevere Thunderstorm WarningFFCTaliaferro27 min
May 20, 1:36 PM EDTSevere Thunderstorm WarningFFCJones24 min
May 20, 1:58 PM EDTSevere Thunderstorm WarningFFCJones40 min
May 20, 1:59 PM EDTSevere Thunderstorm WarningFFCBibb31 min
May 20, 2:13 PM EDTSevere Thunderstorm WarningFFCBaldwin28 min
May 20, 2:14 PM EDTSevere Thunderstorm WarningFFCMarion32 min
May 20, 2:15 PM EDTSevere Thunderstorm WarningFFCTroup32 min
May 20, 2:22 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor27 min
May 20, 2:25 PM EDTSevere Thunderstorm WarningFFCChattahoochee25 min
May 20, 2:35 PM EDTSevere Thunderstorm WarningFFCPeach25 min
May 20, 2:40 PM EDTSevere Thunderstorm WarningFFCWilkinson35 min
May 20, 2:58 PM EDTSevere Thunderstorm WarningFFCMarion, Schley47 min
May 20, 3:04 PM EDTSevere Thunderstorm WarningFFCTroup41 min
May 20, 3:14 PM EDTSevere Thunderstorm WarningFFCHouston46 min
May 20, 3:25 PM EDTSevere Thunderstorm WarningFFCLaurens35 min
May 20, 3:31 PM EDTSevere Thunderstorm WarningFFCPulaski29 min
May 20, 3:39 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge36 min
May 20, 3:53 PM EDTSevere Thunderstorm WarningFFCDooly22 min
May 20, 4:04 PM EDTSevere Thunderstorm WarningFFCPulaski41 min
May 20, 4:21 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee39 min
May 20, 4:38 PM EDTSevere Thunderstorm WarningFFCStewart22 min
May 20, 5:19 PM EDTSevere Thunderstorm WarningFFCMarion, Schley26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.